I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 4, PAGES 955-978
D. S. Ananichev
View as HTML View as gif image View as LaTeX source
A variety is said to be just-non-distributive if its subvariety lattice is non-distributive but each of its proper subvarieties has a distributive subvariety lattice. In the present paper an example of two series of just-non-distributive varieties of Lie rings are constructed.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: December 9, 1999